# SDR SWAA2023092192078

- Difficulty date: August 22, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 56,002 hours, 37,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT ANGLE AT STA 500C+2; +16; +18; RBL 24; WL 156.<[01] CORROSION AT SUPPORT ANGLE OF FWD CARGO BAY FLOOR SIDEWALL ON STA 500C+2; +16; +18; RBL 24; WL 156. PART WILL BE REPLACED AND ALL MAINTENANCE ACTIONS ACCOMPLISHED WITH CUSTOMER CARD # TTG8Q00MZNMR.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
